Spaces Y Homeomorphic to ßY Y.

W. Wistar Comfort; Liam O'Callaghan

Mathematische Zeitschrift (1978)

  • Volume: 163, page 103-110
  • ISSN: 0025-5874; 1432-1823

How to cite


Comfort, W. Wistar, and O'Callaghan, Liam. "Spaces Y Homeomorphic to ßY Y.." Mathematische Zeitschrift 163 (1978): 103-110. <>.

author = {Comfort, W. Wistar, O'Callaghan, Liam},
journal = {Mathematische Zeitschrift},
language = {eng},
pages = {103-110},
title = {Spaces Y Homeomorphic to ßY Y.},
url = {},
volume = {163},
year = {1978},

AU - Comfort, W. Wistar
AU - O'Callaghan, Liam
TI - Spaces Y Homeomorphic to ßY Y.
JO - Mathematische Zeitschrift
PY - 1978
VL - 163
SP - 103
EP - 110
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.